The Smale invariant of a knot.
Commentarii mathematici Helvetici, Tome 60 (1985), pp. 615-627
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Smale invariant, obstruction to framing, Seifert surface, immersions of spheres in codimension 2, homotopic to an embedding, J-homomorphism
@article{CMH_1985__60_140034,
author = {John F. Hughes and Paul M. Melvin},
title = {The {Smale} invariant of a knot.},
journal = {Commentarii mathematici Helvetici},
pages = {615--627},
year = {1985},
volume = {60},
zbl = {0586.57017},
url = {http://geodesic.mathdoc.fr/item/CMH_1985__60_140034/}
}
John F. Hughes; Paul M. Melvin. The Smale invariant of a knot.. Commentarii mathematici Helvetici, Tome 60 (1985), pp. 615-627. http://geodesic.mathdoc.fr/item/CMH_1985__60_140034/